3.25 1 95691
based on 95,691 conversation around the web
Rate and review
Your rating has been added!
Last Update December 1, 2015
Does 5-HTP cause Rash?
content loaded dynamically
We found 121 discussions
rious illness that causes severe rashes, acute pain...
" ...some more info on 5-htp that I found. I added the link so you can look at it. 5-HTP 5-hydroxytrytophan Claim: Helps fibromyalgia, sleep disorders and depression Why it�s among supplements to... "
rand 5-htp (from wal-mart) at 50 mg. I got a rash on my b...
" what brand of 5-htp do you prefer?:) I started natrol brand 5-htp (from wal-mart) at 50 mg. I got a rash on my back so I ...that's what gave me the rash. My question is do you ...If it gives me a rash again... "
only able to take it a few days since I broke out in a rash...
" ...St. John's Wort and 5HTP. St johns wort didn't really help me but I was only able to take it a few days since I broke out in a rash. 5HTP was horrible for me, it have me bad dreams, hot flashes... "
nd stinging (like I had a sunburn). I broke out in a rash...
" ...weeks including L-Tyrosine and 5-HTP to help balance seratonin levels etc. Last week I was out driving and suddenly my skin started to feel hot and stinging (like I had a sunburn). I broke out in a... "
es here to feel better.About me : I have a skin rash on my...
" ...you all feel good! Gracee: sorry you feel so bad, have you tried 5htp? It helped me a lot when I was depressed, and I know it helped a lot of ladies here to feel better. About me : I have a skin... "
p as my sleep for 2 weeks per month is pretty terrible...
" ...a helpful doctor. I have severe PMS and almost divorce my ...of each month, I have also taken rash decisions as well. Please let ...on I will also investigate 5-htp as... "
dangerous as mixing 5htp/MAO inhibitors/SSRIs/some street...
" this is highly dangerous as mixing 5htp/MAO inhibitors/SSRIs/some street drugs causes ...is potentially fatal. i took 5htp weeks after i realised ...and even then i got a nasty rash which is very very... "
I tried the 5-HTP and it was horrible! It made me sweat,...
" Yeah I tried the 5-HTP and it was horrible! It made me sweat, ...couldn't sleep well, and my heart was racing a bit... That was ...at least for me, got the same rash/itching... So Wellbutrin is out for... "
aly all supplements with herbs in them (I get a severe rash)...
" ...Johns Wort (I was alergic) and 5-htp (raised my anxiety and gave me insomnia). I found out that i\\'m alergic to practicaly all supplements with herbs in them (I get a severe rash). I\\'ve been... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
121 posts mention 5-HTP and Rash - did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.